MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X-ST PROFLEXX

FERNO-WASHINGTON, INC. 35X-ST PROFLEXX
Model Number 0015790
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged while unloading a patient from the ambulance, the foot end medic was unaware the student assistant released the stretcher from the safety bail and the stretcher rolled off the ambulance deck and lowered to the ground.There was no report of injury to the patient or the medics.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evaluation at the customer location.There were no observations of product issues that would have contributed to the reported incident and the stretcher was operating as intended.The contributing factor of the incident is attributed to unintended use error.
 
Event or Problem Description

Brand Name
35X-ST PROFLEXX
Common Device Name
35X-ST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key18222462
Report Number1523574-2023-00041
Device Sequence Number14870811
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public(01)00190790000585(11)180326
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015790
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight91 KG